Pristiq, anyone?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Taryn50894
Regular Member


Date Joined Dec 2008
Total Posts : 108
   Posted 3/7/2011 6:33 PM (GMT -6)   
Anyone here ever been on or is on Pristiq, please share your experiences good and bad. Thank you for your input.
I'm considering starting it

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20279
   Posted 3/7/2011 9:00 PM (GMT -6)   
a good anti-depressant. -until it pooped. jamie.
SCHIZO-AFFECTIVE DISORDER, EMOTIONALLY UNSTABLE PERSONALITY DISORDER, BORDERLINE TYPE -AXIS 2 , BI-POLAR AFFECTIVE DISORDER AXIS 1

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.

Taryn50894
Regular Member


Date Joined Dec 2008
Total Posts : 108
   Posted 3/7/2011 11:04 PM (GMT -6)   
what? can you elaborate a little more...

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20279
   Posted 3/7/2011 11:07 PM (GMT -6)   
LOST IT'S POTENCY. ALBEIT WAS ON IT FOR A FAIR BIT. DOES LIFT YOUR MOOD. JAMIE
SCHIZO-AFFECTIVE DISORDER, EMOTIONALLY UNSTABLE PERSONALITY DISORDER, BORDERLINE TYPE -AXIS 2 , BI-POLAR AFFECTIVE DISORDER AXIS 1

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.

kyrenkahi
New Member


Date Joined Mar 2011
Total Posts : 1
   Posted 3/7/2011 11:46 PM (GMT -6)   
I am very depressed ,lost ,angry and every day i just wanna die... I need help.

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20279
   Posted 3/8/2011 12:13 AM (GMT -6)   
HI, JAMIE HERE. AM SORRY THAT YOU FEEL VERY DEPRESSED. WHAT HELPS YOU WHEN YOU FEEL DOWN? I PLAY MUSIC. MAYBE FOR YOU IT IS TIME TO HAVE A CHAT WITH YOUR DOCTOR. MAYBE SOME TREATMENTS CAN BE OFFERED TO STABILISE YOU. IE, THERAPY AND MEDICATION. AT HOME YOU CAN TRY SOME MUSIC AND MEDITATION. I WRITE DOWN MY FEELINGS, HELPS GET IT FROM YOUR HEAD AND WILL CREATE LESS STRESS. KNOW THAT WE CARE. WITH COMPASSION, JAMIE.
 
 
SCHIZO-AFFECTIVE DISORDER, EMOTIONALLY UNSTABLE PERSONALITY DISORDER, BORDERLINE TYPE -AXIS 2 , BI-POLAR AFFECTIVE DISORDER AXIS 1

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42612
   Posted 3/8/2011 7:38 AM (GMT -6)   
Hi Kyrenkahi,

I am sorry for how you are feeling. Please do tell us more about yourself. We would love to try to help you get guidance.

Tyran,

I am on pristiq and love it. I take abilify with it and it makes it work better. I am at 100mg. They usually start you off at 50mg. I don't know if you go over 100. I think that is the limit. It works very well for me and I hope that it works well for you. Please let us know how it goes. And remember it can take up to six weeks to reach it's full potential. Best wishes.

Hugs to all, Karen
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

Taryn50894
Regular Member


Date Joined Dec 2008
Total Posts : 108
   Posted 3/8/2011 10:41 AM (GMT -6)   
Anyone else have any side effects???

tmjpain
Veteran Member


Date Joined Oct 2008
Total Posts : 2024
   Posted 3/8/2011 3:41 PM (GMT -6)   
I am on Pristiq. I was just increased to 100mg on Monday a week ago and i am starting to feel a bit better. I was having anxiety attacks and so depressed and crying all the time, tired of being in pain every day. I have chronic pain.
No side effects.
SUZANE

One day at a time!!

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 42612
   Posted 3/8/2011 4:34 PM (GMT -6)   
One day at a time is right.
Moderator-Depression and fibromyalgia


fibromyalgia, Chronic fatigue, depression, allergies

Taryn50894
Regular Member


Date Joined Dec 2008
Total Posts : 108
   Posted 3/9/2011 12:56 AM (GMT -6)   
Has anyone experienced terrible gas while on this? not to be gross but its really getting on my last nerve...

Taryn50894
Regular Member


Date Joined Dec 2008
Total Posts : 108
   Posted 3/9/2011 5:26 PM (GMT -6)   
anyone?

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20279
   Posted 3/9/2011 5:40 PM (GMT -6)   
no, we are all different. hoping you feel better soon with it. (gas) jamie
SCHIZO-AFFECTIVE DISORDER, EMOTIONALLY UNSTABLE PERSONALITY DISORDER, BORDERLINE TYPE -AXIS 2 , BI-POLAR AFFECTIVE DISORDER AXIS 1

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.

alia
New Member


Date Joined Apr 2011
Total Posts : 2
   Posted 4/13/2011 11:40 PM (GMT -6)   
I am on Pristiq and doc says 100 mg is not better than 50 mg. I am in the field so did some research and am trying Deplin tomorrow. But then a few folks came into my clinic and were on 100 mg and I am thinking that is the way I should try before the Deplin. I am having poop out with it as well and am scared as was super depressed before I got on it about six months ago. I also have surgical menopause issues with hormone replacement but it seems most anti depressants have a limited life with me before they "poop out". I cannot seem to convince my psych guy that others are doing 100mg. Also on Wellbutrin. After reading this I am wondering if I should do the increased dose of Pristiq rather than the Deplin as booster. I can feel myself crying more, lower energy, etc. More major depression and GAD than BP type person.

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 20279
   Posted 4/13/2011 11:45 PM (GMT -6)   
definately worth looking into. jamie
SCHIZO-AFFECTIVE DISORDER, EMOTIONALLY UNSTABLE PERSONALITY DISORDER, BORDERLINE TYPE -AXIS 2 , BI-POLAR AFFECTIVE DISORDER AXIS 1

REMEMBER TO LOVE YOU. BE YOU AND BE TRUE.
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, September 23, 2018 5:08 AM (GMT -6)
There are a total of 3,005,824 posts in 329,278 threads.
View Active Threads


Who's Online
This forum has 161805 registered members. Please welcome our newest member, fdgdfhdff8804.
181 Guest(s), 2 Registered Member(s) are currently online.  Details
auzzie, fdgdfhdff8804